# SDR CALA2011040100250

- Difficulty date: December 14, 2010
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 28,400 hours, 14,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Condition: Punctured
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE, LT HORIZONTAL BOTTOM SKIN PUNCTURE.  CUT OUT DAMAGED AREA, FABBED REPAIR DOUBLER & FILLER & INSTALLED REPAIR REF SRM 55-10-01 FIG 201.
